# SDR ZW0A0100210

- Difficulty date: April 10, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE FWD CABIN, FOUND CORROSION ON FLOOR SUPPORT AT BL 56 INCHES, AND FROM STA 160 TO 200.  REMOVED VISIBLE CORROSION PER SPM 6-80-01.  NEW SUPPORT FABRICATED FROM EXTRUSION PER MATERIAL SPECIFICATIONS IN SRM 53-14-1, FIG 11.  TREATED PART PER SRM 51-10-3.
